me asked in HealthWomen's Health · 1 decade ago

Stopping Yaz birth control in the middle of a pack?

Hey Everyone,

Alright so last month I went to the doctor & we talked about birth control. I have never been on it, and I'm 24 years old. The only reason I ever thought about getting on it was to lighten my period. It's usually 7 days. He instantly suggested Yaz and gave me 2 months to try. My sister had taken it & loved it, so I started my first pack with the Sunday start which was Jan 3, 2010. That day I started to feel nauseous. The next day I was feeling sluggish, totally not myself at work..sick to my stomach for hours at a time..and was like that the entire week I took the pill. It was ridiculous.

After reading nothing but horrible reviews on the pill, I was getting hesitant. Jan. 10th came around and I was still bleeding..I mean, fully bleeding. Usually by the 7th day it's done & gone. This was day 9...so I thought I'd wait it out a couple more days & if it continued I'd call my doctor. On the 11th day, I was still bleeding and the doctor said that was pretty normal when newly starting birth control. She referred to it as "breakthrough bleeding" and I understand what that is.. but how is that happening when my period never stopped? After reading HUNDREDS of awful reviews, I decided to stop taking it on the 12th. I've read that it's pretty normal to get your period early if you stop mid-pack, but I am still bleeding..so how do I know if I am still having my period, breakthrough bleeding OR am having my period all over again? This is just miserable!!!! I never should've taken anything in the first place! :(

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    get off that pill asap it dangerous did you know it is getting sued for causing injurys read the document below

    More Bayer Lawsuits Over Yaz

    Jamie ShellerAttorney

    (866) 735-1102 Ext 475Posted by Jamie ShellerOctober 08, 2009 10:41 PM

    Tags: None 0 CommentsPrint ArticleSubscribeRecently, two Pennsylvania pension funds have sued Germany's largest drug-maker, Bayer AG. The lawsuit accuses Bayer of misrepresenting the safety and effectiveness of the birth-control pill Yaz. The complaint was filed in Philadelphia by the Philadelphia Firefighters Union Local No. 22 Health and Welfare Fund and the American Federation of State, County and Municipal Employees. According to the plaintiffs, Bayer unlawfully promoted Yaz from March 2006 to March 2009, by concealing side effects such as blood clots, heart attacks and pulmonary embolisms. Last year, Bayer's top selling drugs were the Yaz family of oral contraceptives, known as Yaz, Yasmin, and Yasminelle. The complaint alleges that Yaz and Yasmin are the only birth control pills that contain drospirenone. Some studies demonstrate that drospirenone increases the level of potassium in the blood, which can lead to hyperkalemia. Hyperkalemia in turn can lead to blood clots causing heart attacks, pulmonary embolisms and strokes. The lawsuit claims that Bayer promoted the drug in deceptive and misleading advertisements that concealed and minimized the risks of Yaz. There are also allegations that Bayer promoted Yaz for unapproved uses, such as acne treatment. After being sued by 27 states for consumer misrepresentation, earlier this year, Bayer agreed to spend $20 million dollars on corrective advertising.

    Source(s): now there is a three month shot call depo very good and safe no periods at all. the only thing it may cause is osteo which weakens the bones and the docs suggest calcium
    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    Give it up.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.